# SDR AALA20130919013

- Difficulty date: September 19, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 42,725 hours, 6,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT NR 2 EMERGENCY DOOR LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY DOOR LIGHTS AT LT & RT NR 2 DOORS.  OPERATIONS CHECKED NORMAL.
